# SDR ASAA2018120827334

- Difficulty date: December 8, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 44,606 hours, 13,334 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Main Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AUX BATTERY CHECK PER AMM 24-3H1DC AMP WAS +449 AND BATTERY VOLTAGE WAS 32V NO FAULTS INDICATED DURING ELEC PANEL TEST. GROUNDED - YES. WHILE T/S AUX BATTERY SYSTEM FOUND W2532-2202R-24 BROKEN FROM D10328 REF WDM 24-31-12 PG1. REMOVED WIRE W2532-0531-1/0 AND CUT W2532-2202B-24 6" FROM CD 3256-DC INSTALLED WIRE W2532-0531 & REATTACHED W2532-2202B-24 REF SWPM. SYS OPS NORMAL.
